MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE
Model Number 1450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tooth Fracture (2428); Bruxism (4427)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of device history records including production related records indicates no discrepancy or product related problem.The design file was also reviewed and the device was manufactured according to specification and prescription.The finished device passed the prosomnus quality standard at final quality control for fit and finish.The possibility exists that the patient's pre-existing condition of bruxism and previous root canal may have contributed to the tooth fracture in combination with device use.The prescribing dentist office advised they had communicated via informed consent records that there can be issues with device use.Our product related documentation, user manual & instructions for use, contain warnings of tooth movement, changes in dental occlusion, gingival or dental soreness.The same prescribing dentist had adjusted the prosomnus evo sleep and snore device to a more passive fit after the placement of the dental implant.The patient is currently using the same device, prosomnus evo sleep and snore device, which was provided to him earlier.
 
Event or Problem Description
Prosomnus sleep technologies was made aware of an incident of root canaled tooth breakage on (b)(6) 2025 that occurred on (b)(6) 2025.Patient broke tooth # 9, presumably at the gumline, due to excess pressure the day after device delivery.He went to his general dentist and it [tooth # 9] was extracted and an implant was placed.

Brand Name
PROSOMNUS EVO SLEEP AND SNORE DEVICE
Common Device Name
MANDIBULAR ADVANCEMENT DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar drive
pleasanton CA 94588
Manufacturer Contact
divya mavalli
5675 gibraltar drive
pleasanton, CA 94588
9253077069
MDR Report Key21612792
Report Number3013116677-2025-00001
Device Sequence Number12678090
Product Code LRK
UDI-Device Identifier00863039000485
UDI-Public(01)00863039000485(11)241219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Dentist
Remedial Action Modification/Adjustment,Other
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale